# SDR DALA2017092907143

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 29,752 hours, 17,513 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD THRUST REVERSER OPEN ACTUATOR LEAKING.  REMOVED AND REPLACED THE THRUST REVERSER OPEN ACTUATOR IAW AMM 78-31-05. OPS CHECKED GOOD.
